A case report of photodermatoses induced by the antifungal drug terbinafine

Abstract : Terbinafine is an antifungaldrug(inhibitor of ergosterol synthesis) known to induce skin reactions. A 58-year-old female was treated with terbinafine for onychomycosis. On the fifth day of treatment a skin rash emerged on her sun-exposed areas. Biological testing did not find any allergic signs. Other skin reactions are well known with terbinafine, but we depict here, a case of photosensitisation induced by treatment, generally unknown for this antifungal. This side effect can be prevented by medication reconciliation and pharmaceutical advice from the clinical pharmacist. © European Association of Hospital Pharmacists 2019.
Document type :
Journal articles
Complete list of metadatas

https://hal-univ-rennes1.archives-ouvertes.fr/hal-02309959
Contributor : Laurent Jonchère <>
Submitted on : Wednesday, October 9, 2019 - 5:06:23 PM
Last modification on : Wednesday, November 13, 2019 - 5:01:13 PM

Identifiers

Citation

A. Bacle, S. Belaz, S. Potin, J.-P. Gangneux. A case report of photodermatoses induced by the antifungal drug terbinafine. European Journal of Hospital Pharmacy, BMJ Group, 2019, 26 (5), pp.001683. ⟨10.1136/ejhpharm-2018-001683⟩. ⟨hal-02309959⟩

Share

Metrics

Record views

12